Estimate of the approximation of periodic functions by Fourier series
Matematičeskie zametki, Tome 79 (2006) no. 5, pp. 784-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2006_79_5_a15,
author = {O. V. Besov},
title = {Estimate of the approximation of periodic functions by {Fourier} series},
journal = {Matemati\v{c}eskie zametki},
pages = {784--787},
year = {2006},
volume = {79},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a15/}
}
O. V. Besov. Estimate of the approximation of periodic functions by Fourier series. Matematičeskie zametki, Tome 79 (2006) no. 5, pp. 784-787. http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a15/
[1] Besov O. V., “Priznak ravnomernoi skhodimosti trigonometricheskogo ryada Fure”, Dokl. RAN, 395:6 (2004), 727–732 | MR
[2] Zigmund A., Trigonometricheskie ryady, T. 1, Mir, M., 1965 | MR
[3] Yano K., Proc. Japan. Acad., 33:2 (1957), 73–74 | DOI | MR | Zbl
[4] Satô M., Proc. Japan Acad., 31:5 (1955), 261–263 | DOI | MR | Zbl
[5] Stechkin S. B., UMN, 7:4 (1952), 139–141
[6] Zhuk V. V., Approksimatsiya periodicheskikh funktsii, Izd-vo LGU, L., 1982 | MR | Zbl